@A MyEpilepsyTeam Member some medication side effects are actually quite scary so i think Emily's concern is valid , my neurologist wouldn't subscribe me a medication because he said the side effects are quite bad clonazepam is the medication even if he prescribed them to me i wouldn't take it my reasons is i don't accept just a guessed diagnosis without no tests to prove it .
My question to you is the medication necessary and can you function without it , i wish i didn't start taking tegretol without seeking a natural alternative first but i was desperate and confused at the time.
Neurontin also been called Gabapentin, is a drug with a lot of side effects. When i used to take it i could only stand it for a week because it was giving me breathing problems and asked to be removed from it. Side effects for me were drowsiness, dizziness, headaches, double or blurred vision, uncontrollable shaking of the body, tiredness and weakness, dry mouth and a rash just to name a few. At one time i was taking both drugs at the same time and its hard to deal with because both drugs have some of the same side effects and you will have double the misery. Plus Neurontin(Gabapentin) has more side effects than vimpat. Of course everyone is different and the drug will vary from person to person. Hope the combo will treat you better than it did me. Good luck.
Nada- Your response shows you are on the right track for your own
well being. I definitely agree people should pick and choose but at
least give it a try first. Friends hubby thought the same of all meds so
refused to take anti-biotic for an ear infection. Unfortunately he died
at age 42 as a result. Epilepsy is a physical condition we can't control
with our minds any more than an irregular heart. Thankfully we have the
medical knowledge to do this.
@A MyEpilepsyTeam Member theyre starting me on a low dose of 200 mg a day but i also weigh 100 pounds. I’m going to wait a couple of days to start it so i can have the next day off from work to see how i feel. The doctor at the hospital raised my lamotrigine and that doesn’t seem to be helping so i called my doctor and he wanted to add neurontin. I told him i might wait one more week to see how the lamotrigine does because you know how frightening starting new medications can be so im also kind of procrastinating😅
We never share your personal information with anyone.